About DJPS    Editorial Board    Advisory Board    Secretary of Journal    Events & News         

 

DJPS

Diyala Journal For Pure Science

Scientific Refereed Journal Published By College of Science - University of Diyala

 

Admin of Website

djps.1401.349C

Diyala Journal For Pure Sciences DJPS

ISRA Impact Factor:3.715

P- ISSN:2222-8373, E-ISSN:2518-9255

Volume 14, Issue 1, Part 1 , Januar y. 2018

 

 

(p,q) - Fuzzy αm-Closed Sets in Double Fuzzy Topological Spaces

 Fatimah M. Mohammed, Sanaa I. Abdullah , Safa H. Obaid

Year: 2018, Volume: 14, Issue: 1, Part:1

Pages: 110-128 , DOI: http://dx.doi.org/10.24237/djps.1401.349C 

Language: English

Download :  

 

Abstract


 

In this submitted article, we defined new notions of closed sets and called it (p, q)-fuzzy αm-closed sets in double fuzzy topological spaces. Also, we investigate some characterizations and properties of the sets mentioned above. As a result, we discussed some new and more general relationship between (p, q)-fuzzy αm-closed set and it’s generalized which is called an (p, q)-generalized fuzzy αm-closed sets which was obtained and compared.

 

KeywordsDouble fuzzy topology; (p, q)-fuzzy -closed set; (p, q)-fuzzy -open set; (p, q)- generalized fuzzy -closed set; (p, q)-generalized fuzzy -open set.

Copyright © 2017 Diyala Journal For Pure Science (DJPS) . All rights reserved
3:45